Ask an expert
Question

07 Aug 2007

Pls help
I used to take anti-depressants, but stopped it - very good thing. A few months after that i decided to stop the pill as well, so a month ago i did and during my ovulation two weeks ago we were intimate, he came and after that we had sex, so i was suppose to have started my period on monday, but spot bleeding started on sunday and now it stopped totally. What to do now? Could it just be the pill's effect or not? With my first child i fell pregnant straight after i stopped the pill?
Answer 225 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You could be pregnant. Do a prgenancy test.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.